Psycho-Babble Psychology Thread 1091201

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

confused about Gabapentin

Posted by Janet Mathieson on August 6, 2016, at 17:04:14

Hello-

I am new here - just joined -

I am writing because I have started on Gabapentin, 300mg 3x/day, and have been on it for about a week-and-a-half. So far, it has eased my anxiety (the reason I am taking it) considerably, but there is a vast gap between what my Psychiatrist and my internist tell me about this drug regarding side effects, and what I have researched on the internet. My MDs tell me the drug is harmless, while patient reviews on the internet and general information about Gabapentin state that there could be weight gain, hair loss, vision changes, and it further goes on to include tachycardia, pancreatitis, and black-outs. Needless to say, I am confused and worried about taking this drug. I would really appreciate it if I received responses from people who are on this drug or who have taken it in the past, and also I would appreciate information about whether these gruesome side effects really can occur with Gabapentin. Thank you, Janet

 

Re: confused about Gabapentin Janet Mathieson

Posted by SLS on August 6, 2016, at 17:43:24

In reply to confused about Gabapentin, posted by Janet Mathieson on August 6, 2016, at 17:04:14

Hi Janet.

You ask some very important questions. I recommend that you post them on the main Medication board in order to get more replies.

http://www.dr-bob.org/babble/

You might want to consider using an alias for your posting name if you haven't already. It will help you keep your anonymity.

http://www.dr-bob.org/babble/faq.html#names

- Scott

----------------------------------------------


> Hello-
>
> I am new here - just joined -
>
> I am writing because I have started on Gabapentin, 300mg 3x/day, and have been on it for about a week-and-a-half. So far, it has eased my anxiety (the reason I am taking it) considerably, but there is a vast gap between what my Psychiatrist and my internist tell me about this drug regarding side effects, and what I have researched on the internet. My MDs tell me the drug is harmless, while patient reviews on the internet and general information about Gabapentin state that there could be weight gain, hair loss, vision changes, and it further goes on to include tachycardia, pancreatitis, and black-outs. Needless to say, I am confused and worried about taking this drug. I would really appreciate it if I received responses from people who are on this drug or who have taken it in the past, and also I would appreciate information about whether these gruesome side effects really can occur with Gabapentin. Thank you, Janet


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.